Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

39 yrs, trying to conceive, very less bleeding during periods. Possible reason?

hi there i have been trying to get pregnant now for 7 months but have failed each time i am 39 years old , my last period was due on the 23rd dec but no bleeding until 26th dec which was a little bit and was the same on the 27th but today i have a bit more bleeding but not as heavy as i would normally be i am confused please help many thanks ..
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
there does not seem to be any reason to get worried about. the amount of bleeding that one goes through during a menstrual cycle is a very subjective thing and the important criterion is to have regular menstruation as far as the issue of concieving is concerned

that the bleeding is less than what you generally encounter is no reason to worry about the potential to concieve.

at the end i would also like to add that there are certain medications that can be offered to you after priminary examination which may help increase the menstrual flow.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor